Alert archive / New Mexico / Tornado Warnings in 2010
Tornado Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at May 25, 2010, 5:27 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2010, 5:27 PM MDT (23:27 UTC)
- Expired
- May 25, 2010, 5:59 PM MDT
- In force
- 32 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Chaves County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 109 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1404 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
555 WFUS55 KABQ 252327 TORABQ NMC005-041-260015- /O.NEW.KABQ.TO.W.0015.100525T2327Z-100526T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 PM MDT TUE MAY 25 2010 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO EXTREME EAST CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO * UNTIL 615 PM MDT * AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF MILNESAND...OR ABOUT 38 MILES SOUTH OF PORTALES...MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MILNESAND... HIGHWAY 258... HIGHWAY 206... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE OUTDOORS...SEEK SHELTER IMMEDIATELY IN NEARBY REINFORCED BUILDINGS OR LIE FLAT IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3378 10326 3357 10324 3357 10353 3369 10357 TIME...MOT...LOC 2327Z 250DEG 7KT 3364 10347 $$ DPORTER
2 follow-up statements
389 WWUS55 KABQ 252337 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 PM MDT TUE MAY 25 2010 NMC005-041-260015- /O.CON.KABQ.TO.W.0015.000000T0000Z-100526T0015Z/ ROOSEVELT-CHAVES- 537 PM MDT TUE MAY 25 2010 ...TORNADO WARNING REMAINS IN EFFECT FOR EXTREME EAST CENTRAL CHAVES AND SOUTH CENTRAL ROOSEVELT COUNTIES UNTIL 615 PM MDT... AT 530 PM MDT...SKYWARN SPOTTERS REPORTED A ROTATING WALL CLOUD. THIS STORM WAS LOCATED 7 MILES WEST OF MILNESAND...OR ABOUT 37 MILES SOUTH OF PORTALES...MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MILNESAND... HIGHWAY 258... HIGHWAY 206... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE OUTDOORS...SEEK SHELTER IMMEDIATELY IN NEARBY REINFORCED BUILDINGS OR LIE FLAT IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3359 10351 3369 10354 3378 10326 3358 10324 TIME...MOT...LOC 2337Z 251DEG 7KT 3365 10346 $$ DPORTER
798 WWUS55 KABQ 252359 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 PM MDT TUE MAY 25 2010 NMC005-041-260007- /O.CAN.KABQ.TO.W.0015.000000T0000Z-100526T0015Z/ ROOSEVELT-CHAVES- 559 PM MDT TUE MAY 25 2010 ...TORNADO WARNING CANCELLED FOR EXTREME EAST CENTRAL CHAVES AND SOUTH CENTRAL ROOSEVELT COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STRONG ROTATION HAS WEAKENED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR SOUTH CENTRAL ROOSEVELT COUNTY AND EXTREME EAST CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. LAT...LON 3359 10351 3369 10354 3378 10326 3358 10324 TIME...MOT...LOC 2357Z 251DEG 7KT 3366 10342 $$ DPORTER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 25, 3:04 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 25, 3:04 PM MDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MDT TUE MAY 25 2010 ...SOME THUNDERSTORMS MAY TURN SEVERE ON THE EAST CENTRAL AND SOUTHEAST PLAINS EARLY THIS EVENING... .DISCUSSION... SLUGGISH UPPER LOW OVER THE PACIFIC WILL MOVE EVER SO SLOWLY TOWARD THE NORTHERN CALIFORNIA COASTLINE...THEN CROSS ON SHORE THURSDAY OR THURSDAY NIGHT. THIS WILL DRAW LOW LEVEL MOISTURE INTO NEW MEXICO FROM THE SOUTHEAST AS A RIDGE OF HIGH PRESSURE ALOFT STRENGTHENS OVER WEST TEXAS. NOCTURNAL EAST WINDS WILL BECOME BREEZY BELOW CANYONS OPENING INTO THE RIO GRANDE VALLEY EACH NIGHT FOR THE REMAINDER OF THE WEEK...AND MOISTURE WILL ALSO BE TRANSPORTED UP THE RIO GRANDE VALLEY OUT OF THE SOUTH AND SOUTHEAST DURING THE DAYTIME...TRANSPORTING THE MOISTURE TO THE CONTINENTAL DIVIDE AND REACHING AS FAR WEST AS THE CHUSKA MOUNTAINS BY THURSDAY AND FRIDAY. THE END RESULT WILL BE DAILY ROUNDS OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THIS EVENING...THEN SPREADING WESTWARD WITH THE MOISTURE PUSH OVER THE COURSE OF THE WEEK. A RETROGRADING DRY LINE MAY HELP SOME THUNDERSTORMS TURN SEVERE ON THE EAST CENTRAL AND SE PLAINS EARLY THIS EVENING...WHERE SEVERE THUNDERSTORM WATCH NUMBER 222 IS IN EFFECT UNTIL 9 PM. WEDNESDAY AND THURSDAY THE BEST CHANCE FOR PRECIPITATION WILL BE FOUND IN THE MOUNTAINS EAST OF THE CONTINENTAL DIVIDE AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AS THE STEERING FLOW SENDS ACTIVITY TO THE NORTH NORTHEAST. BY FRIDAY MOISTURE WILL BEGIN TO DECREASE FROM THE SOUTH AS THE UPPER LOW MOVES THROUGH NEVADA AND AN INCREASING NUMBER OF SHORTWAVES DRIVE THROUGH WESTERN NM IN STRENGTHENING SW FLOW ALOFT. THIS PATTERN WILL PRODUCE A LAST HURRAH OF SHOWERS AND THUNDERSTORMS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE AZ BORDER...WITH THE BEST CHANCE FOR PRECIP IN THE NORTHERN MOUNTAINS FRIDAY AND FRIDAY NIGHT. ALSO THROUGH THE END OF THE WORK WEEK LOOK FOR A WARMING TREND WITH HIGHS REACHING A FEW TO SEVERAL DEGREES ABOVE NORMAL BY THURSDAY AND FRIDAY. THE WEEKEND AHEAD CALLS FOR BREEZIER CONDITIONS AS THE UPPER LOW CROSSES THE CENTRAL ROCKIES. DRIER AIR SHOULD PUSH THROUGH THE STATE WITH A PACIFIC COOL FRONT SATURDAY AND SATURDAY NIGHT...RAPIDLY DECREASING THE CHANCE OF PRECIPITATION. 44 && .AVIATION... DRYLINE HAS STALLED BUT IS EXPECTED TO GRADUALLY BACK INTO MORE OF NEW MEXICO OVER THE NEXT SEVERAL HOURS...ESPECIALLY TONIGHT. ISOLATED TO SCATTERED STORMS WILL FORM ALONG THIS BOUNDARY AND WOULD REDUCE LOCAL CONDITIONS DOWN TO MVFR AND PERHAPS A SHORT DURATION IFR. AS THE OVERNIGHT PROGRESSES...MOISTURE WILL PUSH NORTH AND WESTWARD AND EVENTUALLY ABUT UP TO THE CENTRAL MTN CHAIN. LOW CLOUDS SHOULD BE EXPANSIVE ACROSS THE EASTERN PLAINS AND HAVE NOTED THIS AT LVS...ROW AND TCC. IFR AND PERHAPS LIFR WOULD OCCUR WITHIN THE INTENSE RAINSHAFTS OF THE INDIVIDUAL CELLS. MODERATE GAP WINDS ALONG THE CENTRAL MOUNTAIN CHAIN ARE EXPECTED WEDNESDAY MORNING BUT SHOULDNT PRODUCE GUSTS GREATER OR EQUAL TO 35 KT. ANOTHER ROUND OF STORMS WILL FORM ALONG AND TO THE EAST OF THE DRYLINE ON WEDNESDAY. ESPECIALLY FAVORING THE CENTRAL MOUNTAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... SIGNIFICANT CHANGES WERE NOT MADE TO THE INHERITED GRIDDED FORECAST. SOME UNCERTAINTY STILL EXISTS ON HOW MUCH DRYING AND HOW MUCH WIND WOULD OCCUR DURING THE UPCOMING WEEKEND BUT OTHERWISE...CONFIDENCE IS HIGH THAT MOISTURE WILL SURGE WESTWARD OVER THE NEXT FEW DAYS. FOR THE REST OF TODAY...LOOK FOR A VERY DRY AIRMASS TO REMAIN IN PLACE OVER MOST OF THE FORECAST AREA. THE DRYLINE IS CURRENTLY FOUND ACROSS FAR SOUTHEAST AND EAST CENTRAL PORTIONS OF THE FORECAST AREA AND WILL GRADUALLY BACK FURTHER INTO NEW MEXICO OVER THE NEXT SEVERAL HOURS. THE ATMOSPHERE WILL ALSO REMAIN VERY UNSTABLE ACROSS THE WESTERN THREE QUARTERS OF THE FORECAST AREA. AS FAR AS TONIGHT...LOOK FOR A PRETTY SIGNIFICANT MOISTURE SURGE VIA THE DRYLINE ACROSS THE EASTERN PLAINS. THIS MOISTURE SURGE WILL REACH THE CENTRAL MOUNTAINS AND CREATE SOME SORT OF MODERATE GAP WIND ALONG IT WEDNESDAY MORNING. THE MOISTURE SURGING INTO THE RIO GRANDE VALLEY WILL INITIALLY BE PRETTY SHALLOW SO THE MAIN STORM LINE LATER ON WEDNESDAY SHOULD BE FOUND ALONG AND JUST TO THE EAST OF THE CENTRAL MOUNTAINS. WETTING RAIN WILL BE FOUND WITHIN THOSE STORMS BUT THE FURTHER WEST YOU GO...THE MOISTURE WILL BE SHALLOWER AND THE FOOTPRINT OF WETTING RAIN WILL BE LESS. STORMS ON WEDNESDAY WILL TEND TO MOVE FROM SOUTH TO NORTH OR SOUTHWEST TO NORTHEAST. SINGLE DIGIT HUMIDITY WILL ONCE AGAIN BE FOUND ACROSS THE FORECAST AREA BUT THE AREA WILL BE LESS BASED ON WHAT WAS OBSERVED TODAY. THE SINGLE DIGIT AREA WILL GENERALLY BE FOUND ALONG AND TO THE WEST OF THE CONTINENTAL DIVIDE. THE ATMOSPHERE WILL ALSO REMAIN PRETTY UNSTABLE ACROSS THE WESTERN HALF...ESPECIALLY NORTHWEST AREAS. THE MOISTURE WILL SURGE FURTHER WEST WEDNESDAY NIGHT AND MAKE IT TO AT LEAST THE CONTINENTAL DIVIDE AND A LITTLE BEYOND. THIS WILL INCREASE HUMIDITY RECOVERIES TO THE GOOD OR EXCELLENT CATEGORY MOST AREAS...MODERATE TO POOR WEST OF THE CONTINENTAL DIVIDE. THIS DRYLINE WILL GRADUALLY MIX BACK TO THE EAST DURING THE DAY ON THURSDAY BUT HUMIDITY READINGS WILL GENERALLY BE IN THE 20S AND 30S DURING THE PEAK HEATING PERIOD. TEENS TO SINGLE DIGITS ALONG THE ARIZONA STATE LINE. WETTER STORMS WILL BE FOUND EAST OF THE CONTINENTAL DIVIDE WHILE THE FOOTPRINT OF WETTING RAIN WILL BE MUCH SMALLER ALONG THE CONTINENTAL DIVIDE WITH DRIER STORMS WEST OF THE CONTINENTAL DIVIDE. A VERY UNSTABLE ATMOSPHERE WILL REMAIN OVER THE WESTERN THIRD OR SO ON THURSDAY. ABUNDANT MOISTURE WILL REMAIN IN PLACE OVER MOST OF THE FORECAST AREA ON FRIDAY...THUS MIN RH VALUES SHOULD BE IN THE 20S AND 30S DURING THE PEAK HEATING PERIOD. ANOTHER ROUND OF WETTER STORMS WILL REMAIN. MOISTURE TRAPPED UNDERNEATH THE UPPER RIDGE IS EXPECTED TO GET MIXED BACK TO THE EAST SATURDAY AND SUNDAY AS THE UPPER TROUGH MOVES INLAND AND SHEARS OUT ACROSS THE CENTRAL AND NORTHERN ROCKIES. THE QUESTION REMAINS IN THE STRENGTH OF THIS BREAK DOWN OF THE UPPER RIDGE AND HOW MUCH WIND AND DRYNESS WILL BE ASSOCIATED WITH IT. I BACKED OFF A LITTLE ON THE DRYNESS FOR SATURDAY AND WE WILL CONTINUE TO MONITOR THE WEATHER MODELS AS THIS COULD BE A CRITICAL FIRE WEATHER GROWING PERIOD. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 41 86 52 90 / 0 0 0 10 DULCE........................... 27 78 37 82 / 0 5 10 20 CUBA............................ 27 79 37 80 / 0 5 10 20 GALLUP.......................... 32 81 40 85 / 0 0 0 10 EL MORRO........................ 35 78 42 81 / 0 5 0 10 GRANTS.......................... 34 82 43 84 / 0 0 0 20 QUEMADO......................... 33 80 42 84 / 0 0 0 10 GLENWOOD........................ 38 87 46 90 / 0 0 5 10 CHAMA........................... 26 73 38 76 / 5 5 10 30 LOS ALAMOS...................... 46 76 50 79 / 5 10 10 20 PECOS........................... 41 76 47 78 / 10 30 30 30 CERRO/QUESTA.................... 31 75 45 79 / 5 10 20 20 RED RIVER....................... 29 64 37 70 / 10 10 30 30 ANGEL FIRE...................... 30 67 37 72 / 20 20 30 30 TAOS............................ 33 78 47 80 / 5 10 20 20 ESPANOLA........................ 39 85 48 86 / 5 10 10 20 SANTA FE........................ 43 79 51 81 / 5 20 30 30 SANTA FE AIRPORT................ 45 82 53 83 / 5 20 20 20 ALBUQUERQUE FOOTHILLS........... 52 84 59 84 / 0 10 20 20 ALBUQUERQUE HEIGHTS............. 54 85 61 86 / 0 10 20 20 ALBUQUERQUE VALLEY.............. 50 87 57 88 / 0 5 10 20 ALBUQUERQUE WEST MESA........... 52 86 59 88 / 0 5 10 20 LOS LUNAS....................... 49 87 58 89 / 0 5 20 20 RIO RANCHO...................... 51 86 59 87 / 0 10 10 20 SOCORRO......................... 49 88 57 90 / 0 5 10 20 SANDIA PARK/CEDAR CREST......... 40 80 49 83 / 10 20 30 20 MORIARTY/ESTANCIA............... 41 81 49 83 / 10 20 30 20 CLINES CORNERS.................. 47 78 53 78 / 20 30 30 20 GRAN QUIVIRA.................... 47 80 52 83 / 10 20 20 20 CARRIZOZO....................... 47 79 53 83 / 10 10 20 20 RUIDOSO......................... 45 72 49 73 / 20 30 20 20 CAPULIN......................... 45 77 50 79 / 20 20 20 20 RATON........................... 45 77 50 83 / 20 20 20 20 LAS VEGAS....................... 44 73 49 76 / 20 30 30 30 CLAYTON......................... 53 80 56 85 / 30 20 20 10 ROY............................. 50 77 54 80 / 30 20 30 20 CONCHAS......................... 56 82 58 87 / 30 20 20 20 SANTA ROSA...................... 58 83 59 86 / 30 20 20 20 TUCUMCARI....................... 58 85 59 89 / 30 20 20 10 CLOVIS.......................... 57 82 58 85 / 40 20 20 5 PORTALES........................ 58 83 59 87 / 40 20 20 5 FORT SUMNER..................... 59 85 59 88 / 30 20 20 10 ROSWELL......................... 61 87 62 88 / 30 20 10 5 PICACHO......................... 54 79 57 84 / 20 20 20 20 ELK............................. 48 75 53 79 / 20 30 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44/50
Hazardous weather outlook, May 25, 5:57 AM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MDT TUE MAY 25 2010 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 557 AM MDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING OVER THE SOUTHEASTERN PLAINS OF NEW MEXICO...GENERALLY EAST OF CLOVIS TO ROSWELL LINE. HAIL AND GUSTY WINDS ARE EXPECTED TO BE THE PRIMARY THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA OUR WEBSITE AT WEATHER.GOV/ABQ TO REPORT ANY HAIL OR DAMAGING WINDS. 52
In the hours before
Local storm report, May 25, 3:34 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT TUE MAY 25 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 10 S CLOVIS 34.27N 103.20W
05/25/2010 E1.00 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1002017
50Local storm report, May 25, 3:39 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT TUE MAY 25 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 1 E CLOVIS 34.41N 103.19W
05/25/2010 M1.50 INCH CURRY NM TRAINED SPOTTER
PING PONG BALL SIZE HAIL.
&&
EVENT NUMBER ABQ1002019
MTLocal storm report, May 25, 4:18 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
418 PM MDT TUE MAY 25 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 3 NNW TEXICO 34.43N 103.07W
05/25/2010 M68 MPH CURRY NM AWOS
KCVN AWOS.
&&
EVENT NUMBER ABQ1002020
44Special weather statement, May 25, 4:27 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 427 PM MDT TUE MAY 25 2010 NMZ536-538-252300- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- 427 PM MDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAVES AND WESTERN ROOSEVELT COUNTIES THROUGH 500 PM MDT... AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KENNA...OR ABOUT 35 MILES SOUTHWEST OF PORTALES...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...KENNA AND ELIDA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3406 10380 3398 10358 3364 10374 3379 10390 TIME...MOT...LOC 2228Z 204DEG 11KT 3383 10377 DPORTER
Local storm report, May 25, 4:29 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 PM MDT TUE MAY 25 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL PLEASANT HILL 34.52N 103.07W
05/25/2010 E1.00 INCH CURRY NM PUBLIC
&&
EVENT NUMBER ABQ1002021
ENSpecial weather statement, May 25, 5:24 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 524 PM MDT TUE MAY 25 2010 NMZ534>536-260000- CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 524 PM MDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CURRY...SOUTHERN QUAY AND EXTREME NORTHWESTERN ROOSEVELT COUNTIES THROUGH 600 PM MDT... AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES EAST OF HOUSE...OR ABOUT 32 MILES EAST OF FORT SUMNER...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...RAGLAND...MCALISTER AND FORREST. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO. && LAT...LON 3483 10385 3483 10357 3455 10360 3455 10382 TIME...MOT...LOC 2324Z 179DEG 10KT 3464 10371 DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:22 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| May 25, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 60 min |
| May 25, 2:58 PM MDT | Tornado Warning | ABQ | Curry, Roosevelt | 47 min |
| May 25, 3:22 PM MDT | Tornado Warning | ABQ | Curry | 38 min |
| May 25, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 63 min |
| May 25, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 48 min |
| May 25, 4:27 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| May 25, 4:32 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 58 min |
| May 25, 4:43 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 47 min |
| May 25, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 57 min |
| May 25, 4:52 PM MDT | Areal Flood Advisory | ABQ | Curry | 113 min |
| May 25, 5:24 PM MDT | Special Weather Statement | ABQ | Curry | 36 min |
| May 25, 5:34 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 56 min |
| May 25, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 57 min |
Nearby
Tornado Warnings in New Mexico, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.